Home » Frequently asked Questions on Health » Why do I get rashes on my penis after intercourse?

Why do I get rashes on my penis after intercourse?

Q: I am a 33 years old male. At times, after intercourse, I get itchy rashes on my penis but my partner doesn't feel anything. I used to apply Quadriderm cream on my penis, which was effective initially but hasn't helped much afterwards. Could you suggest a remedy for this?

A:Rashes on penis after intercourse could be due to your partner having vaginal infection (candidiasis, trichomoniasis). It may also be because of using lubricants/vaginal perfumed douches or condom. Sometimes, cleaning the genital after sex with antiseptics to prevent sexually transmitted disease if engaged in sex with partner other than your wife could be the cause. Even if your partner has no symptoms, please get her examined and treated. If she does not have those things mentioned above, rashes could be due to condom allergy. Treatment depends on the identification of cause.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------